Loading...
Minoregimen
  • Diet
  • Season
  • Multitude
  • Sport
  • Knowledge
Home > Knowledge > Archives
Load failed
Archives What are the symptoms of sleeping pill poisoning? Correct coping methods of sleeping drug poisoning Sleeping pills,poisoning,coping,correct,methods,which,symptoms October 12, 2019

Nowadays, people have to resort to sleeping pills because of the pressure of life and the poor quality of sleep. But with more and more sleeping medicines, many people find themselves sleepy during the day, even dizzy, nausea and other symptoms. In fact, this is the manifestation of hypnotic poisoning, then what specific symptoms of hypnotic poisoning? If not timely response to the health hazards are great, how to correctly deal with hypnotic poisoning?

Symptoms of sleeping pill poisoning

Sleeping pills help to fall asleep by inhibiting the nervous system. If you take too much, it will be poisoned and seriously endanger your life. They can be divided into two main situations.

1. Chronic poisoning

The main cause of chronic poisoning is frequent use of sleeping pills, whose toxic and side effects accumulate too much in the body. The main manifestations are daytime sleepiness, slow reaction, memory loss, dizziness, dizziness, nausea, weakness and so on. Seriously, there will be unconsciousness, breathing slowdown, blood pressure drop and so on.

There is also a dependence on sleeping pills, some symptoms of the body after withdrawal, such as slow language, nausea and vomiting, headache and dizziness, palpitation and convulsion.

2. Acute poisoning

The main cause of acute poisoning is taking a large amount of sleeping pills at one time or by mistake (5-10 times). The main manifestations were unclear speech, coma, irregular breathing, low blood pressure, slow heartbeat, dilated pupils, etc. If the dosage exceeded 15 times, respiratory failure would lead to death.

Correct coping methods of sleeping drug poisoning

1. When symptoms of chronic poisoning occur, it is suggested to drink more tea every day to diuresis and detoxify due to stopping medication and promoting metabolism to metabolize the residual toxins in the body.

At the same time, we should protect the liver and kidney, because toxins depend on the metabolism of liver and kidney, and long-term medication is also in the chronic injury of liver and kidney. It is suggested that some Chinese medicines, such as wolfberry, Salvia miltiorrhiza, notoginseng, Schisandra chinensis and Astragalus membranaceus, can not only nourish the liver and kidney, but also help sleep.

When forming dependence, don't stop medication at one time. Reducing dose by one tablet for about three days, giving the body an adaptive stage, can maximize the reduction of side effects.

2. Emergency vomiting should be given to patients when acute poisoning occurs. The patient was fed about 500 ml of clear water, and the patient's tongue root was stimulated with chopsticks or fingers to vomit. Then the patient was rushed to the hospital for diagnosis and treatment.

Recommended tips
Load failed
Women
What to do if you have wrinkles on your face? Six affordable fruits to help you December 01, 2019
Load failed
Avoid
Three dietary taboos of hyperopia dietary principles of hyperopia October 26, 2019
Load failed
Autumn
How does autumn hair dry and easy hair loss do? What are the wonderful tips for autumn hair care August 03, 2021
Load failed
Women
How long can women share the same room after taking the contraceptive ring? February 16, 2020
Load failed
Avoid
What food taboo does cervical leukoplakia have? Diet precautions for cervical leukoplakia October 16, 2019
Load failed
Archives
What is infantile "swallowing"? What to do with infantile swallowing December 20, 2019